Inference for elliptical copula multivariate response regression models

Research output: Contribution to journalArticlepeer-review

Standard

Inference for elliptical copula multivariate response regression models. / Zhao, Yue; Genest, Christian.

In: Electronic Journal of Statistics, Vol. 13, No. 1, 2019.

Research output: Contribution to journalArticlepeer-review

Harvard

Zhao, Y & Genest, C 2019, 'Inference for elliptical copula multivariate response regression models', Electronic Journal of Statistics, vol. 13, no. 1. <https://projecteuclid.org/euclid.ejs/1553911236>

APA

Zhao, Y., & Genest, C. (2019). Inference for elliptical copula multivariate response regression models. Electronic Journal of Statistics, 13(1). https://projecteuclid.org/euclid.ejs/1553911236

Vancouver

Zhao Y, Genest C. Inference for elliptical copula multivariate response regression models. Electronic Journal of Statistics. 2019;13(1).

Author

Zhao, Yue ; Genest, Christian. / Inference for elliptical copula multivariate response regression models. In: Electronic Journal of Statistics. 2019 ; Vol. 13, No. 1.

Bibtex - Download

@article{c3f7dff73d3444a49006105c5d209be1,
title = "Inference for elliptical copula multivariate response regression models",
author = "Yue Zhao and Christian Genest",
year = "2019",
language = "English",
volume = "13",
journal = "Electronic Journal of Statistics",
issn = "1935-7524",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Inference for elliptical copula multivariate response regression models

AU - Zhao, Yue

AU - Genest, Christian

PY - 2019

Y1 - 2019

M3 - Article

VL - 13

JO - Electronic Journal of Statistics

JF - Electronic Journal of Statistics

SN - 1935-7524

IS - 1

ER -